# SDR 20001018SH016

- Difficulty date: June 6, 2000
- Submitted: October 18, 2000
- Operation: General aviation
- Aircraft: N911BH
- Make and model: Bolkms BO105CBS
- Aircraft serial: 685
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: DK042M0D01
- Part serial: 13788
- Condition: Inoperative
- Location: Oil Pressure
- Part time: 117 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL PRESSURE TRANSMITTER UNIT INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
